2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
A. Grigoryan, E. Hu, and J. Hu, “Two-sided estimates of heat kernels of jump type Dirichlet forms”, ADVANCES IN MATHEMATICS, vol. 330, 2018, pp. 433-515.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
A. Grigoryan, E. Hu, and J. Hu, “Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 272, 2017, pp. 3311-3346.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
A. Grigoryan, E. Hu, and J. Hu, “Two-sided estimates of heat kernels of jump type Dirichlet forms”, ADVANCES IN MATHEMATICS, vol. 330, 2018, pp. 433-515.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
A. Grigoryan, E. Hu, and J. Hu, “Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 272, 2017, pp. 3311-3346.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung